# SDR SWAA2024052876692

- Difficulty date: April 19, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N473WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33832
- Aircraft time: 65,755 hours, 39,229 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 727e-747
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP. R/H Z CHANNEL BETWEEN ST 727E TO ST 747; LBL 21 HAVE LIGHT CORROSION AROUND NUTPLATE HOLE (10). (228-007) AFT CARGO COMP. R/H Z CHANNEL BETWEEN ST 727E TO ST 747 RBL 21 HAVE LIGHT CORROSION AROUND NUTPLATE HOLE (1'2'5'6'8'10 AND 14'). (228-007)<[01] FAULT TO BE ACCOMPLISHED ON TTG8Q00SV07E.;[02] VERIFIED STEP#1.
